MAUDE Adverse Event Report: Zimmer Biomet, Inc. Persona FEM CR PPS CCR STD SZ9 R; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented

Zimmer Biomet, Inc. Persona FEM CR PPS CCR STD SZ9 R; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented
Catalog Number 42508606602
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Aseptic loosening (4883)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, the patient was revised due to a quad tendon repair approximately 7 months post-op.During the revision, the surgeon examined the knee and the femoral component appeared to be loose.The surgeon tapped the femoral component off with little to no ingrowth in the implant.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D6a: implant date: (b)(6)2025.D10: unknown - unknown articular surface - unknown.Unknown - unknown tibial component - unknown.H6: mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Persona FEM CR PPS CCR STD SZ9 R
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50155629
Report Number0001822565-2026-02778
Device Sequence Number9261145
Product Code JWH
UDI-Device Identifier00889024631342
UDI-Public(01)00889024631342(17)350131(10)66994087
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42508606602
Device Lot Number66994087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown